# SDR AALA202204259801

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A300*
- Aircraft serial: 5409
- Aircraft time: 29,393 hours, 11,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY DOME LIGHT ABOVE LAST ROW IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202204229801: REPLACED LIGHT PER AMM 33-51-11. OPERATIONAL CHECK GOOD.** (CLOSED)
